Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 6, Pages 501-510
http://dx.doi.org/10.1155/S1085337504306196

Which solutions of the third problem for the Poisson equation are bounded?

1Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, Praha 1 115 67, Czech Republic
2Department of Technical Mathematics, Faculty of Mechanical Engineering, Czech Technical University, Karlovo nám. 13, Praha 2 121 35, Czech Republic

Received 10 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dagmar Medková, “Which solutions of the third problem for the Poisson equation are bounded?,” Abstract and Applied Analysis, vol. 2004, no. 6, pp. 501-510, 2004. doi:10.1155/S1085337504306196